О K -продолжаемости полиномов

Л.И. Гаврилов

Matematiceskij sbornik (1955)

  • Volume: 78, Issue: 2, page 271-274
  • ISSN: 0368-8666

How to cite

top

Гаврилов, Л.И.. "О $K$-продолжаемости полиномов." Matematiceskij sbornik 78.2 (1955): 271-274. <http://eudml.org/doc/65797>.

@article{Гаврилов1955,
author = {Гаврилов, Л.И.},
journal = {Matematiceskij sbornik},
keywords = {linear algebra; polynomials},
language = {rus},
number = {2},
pages = {271-274},
publisher = {Tipogr. Lissnera i Sobko},
title = {О $K$-продолжаемости полиномов},
url = {http://eudml.org/doc/65797},
volume = {78},
year = {1955},
}

TY - JOUR
AU - Гаврилов, Л.И.
TI - О $K$-продолжаемости полиномов
JO - Matematiceskij sbornik
PY - 1955
PB - Tipogr. Lissnera i Sobko
VL - 78
IS - 2
SP - 271
EP - 274
LA - rus
KW - linear algebra; polynomials
UR - http://eudml.org/doc/65797
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.